# SDR HALA2013091700119

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 18,951 hours, 45,504 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 33561190002
- Part serial: 33688
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 1.5 HRS INTO THE FLT ECAM MESSAGE A. "ICE RT WINDSHIELD HEAT".  SIMULTANEOUSLY WITH APPEARENT SHORT OF RT WINDSHIELD, BLACK MARK WITH DELAMINATION LAYER BELOW. R & R F/O WINDSHIELD IAW AMM 30-42-34, OPS CHECKED GOOD.
